# SDR 97ZZZX1281

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4572V
- Make and model: Bolkms BO105S
- Aircraft serial: S665
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Rear Support
- Part number: G851430
- Condition: Cracked
- Location: Engine Comp
- Part time: 37,119 hours
- Component: G890550
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

COMPRESSOR WAS REMOVED FOR LOW POWER AND UPON PRELIMINARY INSPECTION, FOUND CRACKING OF REAR SUPPORT.  AT APPROXIMATELY 1-5 INCHES OUT FROM BEARING BORE, FOUND CRACKING FROM 220 DEGREES - 260 DEGREES AROUND ON REAR SUPPORT.
